EconPapers    
Economics at your fingertips  
 

Ambiguity through confidence functions

Alain Chateauneuf () and José Faro ()

Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL

Keywords: Multiple prior model; Ambiguity attitudes; Knightian uncertainty; Ambiguity aversion; Confidence functions (search for similar items in EconPapers)
Date: 2009-09
Note: View the original document on HAL open archive server: https://hal.archives-ouvertes.fr/hal-00634651
References: Add references at CitEc
Citations: View citations in EconPapers (28) Track citations by RSS feed

Published in Journal of Mathematical Economics, Elsevier, 2009, 45 (9-10), pp.535-558. ⟨10.1016/j.jmateco.2009.05.001⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Ambiguity through confidence functions (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:cesptp:hal-00634651

DOI: 10.1016/j.jmateco.2009.05.001

Access Statistics for this paper

More papers in Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2020-01-15
Handle: RePEc:hal:cesptp:hal-00634651